Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 92, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 16, 2007, 8:08 PM CDT for Johnson County, Miami County, Kansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2007, 8:08 PM CDT (01:08 UTC)
- Expired
- Aug 16, 2007, 8:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Johnson County, KS, Miami County, KS
The radar
The Pleasant Hill radar (KEAX), 44 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 8:25 PM CDT | HAIL 1 | 3 Se Olathe, KS | REPORT REPLAYED THROUGH KSHB ONLINE BLOG BY OBSERVER. |
| Aug 16, 8:29 PM CDT | TSTM WND GST 52 | 3 Se Olathe, KS | 45 KNOT WIND GUST MEASURED AT OLATHE JOHNSON COUNTY EXECUTIVE AIRPORT AT 829 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 2048 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 170108 SVREAX KSC091-121-170145- /O.NEW.KEAX.SV.W.0092.070817T0108Z-070817T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 808 PM CDT THU AUG 16 2007 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS NORTHEASTERN MIAMI COUNTY IN EAST CENTRAL KANSAS * UNTIL 845 PM CDT * AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRING HILL...AND MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN MIAMI AND SOUTHEASTERN JOHNSON COUNTIES...INCLUDING THE TOWNS OF BUCYRUS AND STILLWELL. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3888 9487 3870 9490 3864 9463 3887 9459 $$ 21
3 follow-up statements
000 WWUS53 KEAX 170121 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 821 PM CDT THU AUG 16 2007 KSC091-121-170145- /O.CON.KEAX.SV.W.0092.000000T0000Z-070817T0145Z/ JOHNSON KS-MIAMI KS- 821 PM CDT THU AUG 16 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN MIAMI AND SOUTHEASTERN JOHNSON COUNTIES IN EAST CENTRAL KANSAS UNTIL 845 PM CDT... AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRING HILL...MOVING EAST AT 5 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN MIAMI AND SOUTHEASTERN JOHNSON COUNTIES...INCLUDING THE TOWNS OF BUCYRUS AND STILLWELL. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3888 9487 3870 9490 3864 9463 3887 9459 $$ 21
000 WWUS53 KEAX 170136 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 835 PM CDT THU AUG 16 2007 KSC091-121-170145- /O.CON.KEAX.SV.W.0092.000000T0000Z-070817T0145Z/ JOHNSON KS-MIAMI KS- 835 PM CDT THU AUG 16 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN MIAMI AND SOUTHEASTERN JOHNSON COUNTIES IN EAST CENTRAL KANSAS UNTIL 845 PM CDT... AT 831 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO REPORT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRING HILL. MOVEMENT WAS EAST AT 5 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN MIAMI AND SOUTHEASTERN JOHNSON COUNTIES...INCLUDING THE TOWNS OF JOHNSON CO ARPT AND BUCYRUS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3888 9487 3870 9490 3864 9463 3887 9459 $$ 21
000 WWUS53 KEAX 170145 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 845 PM CDT THU AUG 16 2007 KSC091-121-170155- /O.EXP.KEAX.SV.W.0092.000000T0000Z-070817T0145Z/ JOHNSON KS-MIAMI KS- 845 PM CDT THU AUG 16 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI AND SOUTHEASTERN JOHNSON COUNTIES IN EAST CENTRAL KANSAS HAS BEEN ALLOWED TO EXPIRE... AT 844 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3888 9487 3870 9490 3864 9463 3887 9459 $$ 21
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 4:39 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Aug 16, 4:39 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
439 PM CDT THU AUG 16 2007
.SHORT TERM...
WEAK BOUNDARY SERVING AS THE FOCUS FOR ISOLATED SEVERE THUNDERSTORM
DEVELOPMENT LATE THIS AFTERNOON. DEVELOPMENT SOMEWHAT SUPRISING GIVEN
STRENGTH OF MID-LEVEL FLOW...BUT GIVEN MUCAPES IN EXCESS OF 2500 J/KG
AND DECENT CONVERGENCE ALONG BOUNDARY. FEEL THREAT WILL DIMINISH WITH
THE LOSS OF DIURNAL HEATING AS SYNOPTIC SCALE FORCING RATHER WEAK.
CANNOT DISCOUNT DEVELOPMENT OF WEAK...ELEVATED CONVECTION DURING THE
EARLY MORNING HOURS AS 25-30KT LLJ IMPINGES ON H8 BNDRY THAT WILL
STRETCH FROM NW MO INTO CTL MO. BROADBRUSED SLGT CHC POPS TO ACCOUNT
FOR THE POSSIBLITY.
AFTER COORDINATION WITH LOCAL PUBLIC HEALTH OFFICIALS...DECIDED TO
DOWNGRADE EH.W TO HT.Y FOR FRIDAY. DUE TO PASSAGE OF FRONTAL BOUNDARY
AND MORE CLOUD COVER...TEMPERATURES WILL BE A CPL DEGREES
COOLER...BUT STILL ON THE WARM SIDE. FORECAST TEMPERATURES COUPLED
WITH DEWPOINTS WILL ALLOW HEAT INDICES TO FLIRT WITH OFFICE ADVY
CRITERIA AND WILL EXCEED PUBLIC HEALTH DEPT CRITERIA...SO HT.Y SEEMED
TO BE BEST SOLUTION. TEMPERATURES SHOULD BE ONE OR TWO DEGREES COOLER
SATURDAY...THUS ONLY POSTED HT.Y THROUGH FRIDAY EVENING. IN GENERAL
USED GRIDDED MOS AS GUIDE FOR TEMPERATURES.
EAST COAST TROUGH AND REMNANTS OF ERIN WILL HELP TO ERODE POTENT RIDGE
THAT HAS BEEN IN PLACE OVER SOUTHERN PLAINS FOR MORE THAN A WEEK.
INTERACTION OF ERIN WITH SHORTWAVE SCOOTING ACROSS NORTHERN PLAINS
WILL ALLOW MOISTURE TO SURGE INTO THE AREA SATURDAY AND
SUNDAY...SETTING THE STAGE FOR BETTER CHANCE OF SHOWER AND
THUNDERSTORM DEVELOPMENT THIS WEEKEND. FOR NOW...BROADBRUSHED LOW
CHANCE POPS AS EVOLUTION STILL IS UNCERTAIN.
.LONG TERM...
SAW VERY LITTLE IMPETUS TO DEVIATE SIGNIFICANTLY FROM THE GFS
ENSEMBLE MEAN AS THIS COLLECTION HAS DISPLAYED GOOD CONTINUITY IN A
STEADY AND STABLE HEMISPHERIC FLOW PATTERN...THOUGH INDIVIDUAL GFS
AND ECMWF RUNS HAVE OFFERED GOOD SUPPORT TO THIS THINKING. INITIAL
FORECAST CONCERN WILL BE DEALING WITH THE REMNANTS OF NOW TD ERIN AS
ITS RESIDUAL ENERGY AND MOISTURE ROUNDS THE WRN PERIPHERY OF THE
UPPER RIDGE...AND BECOMES ABSORBED IN THE MEAN WLY FLOW FROM THE SRN
HIGH PLAINS THROUGH THE MID MISSISSIPPI RIVER VALLEY LATE IN THE
WEEKEND. OPERATIONAL GFS APPEARS TO DISPERSE TOO MUCH OF THE DEEP
TROPICAL MOISTURE ACROSS ITS GRID SCALE...AND LANGUISHES MUCH OF THE
ENERGY BACK OVER THE SRN HIGH PLAINS WHILE SHEARING THE TROPICAL
MOISTURE AND WAVE ENERGY EWD. ECMWF AND NAM-WRF IN SLIGHTLY BETTER
AGREEMENT KEEPING A LARGER SLUG OF MOISTURE INTACT AS IT PROPAGATES
TOWARDS THE LOWER MISSOURI RIVER VALLEY...THOUGH TIMING ISSUES STILL
REMAIN AMONG THESE MODELS. PAST EXPERIENCE SUGGESTS A SOLUTION
CLOSER TO THE ECMWF WILL COME TO FRUITION...AND HAVE INCREASED POPS
SUNDAY ACCORDINGLY ALONG AND SOUTH OF THE MISSOURI RIVER. MODEL
CONSENSUS DEPICTS ANY EXCESSIVE RAINFALL TOTALS WOULD REMAIN SOUTH
OF THE FORECAST AREA...HOWEVER THIS WILL NEED TO BE MONITORED
CLOSELY AS THESE TYPE OF TROPICAL DISTURBANCES COMMONLY ARE QUITE
EFFICIENT RAINFALL PRODUCERS WITH POOR MODEL PREDICTABILITY.
A RETURN TO MORE TRANQUIL...YET STILL WARMER THAN AVERAGE WEATHER
LOOKS TO BE ON TAP FOR THE MIDDLE OF NEXT WEEK. H5 HEIGHTS LOOK ONLY
SLIGHTLY ABOVE CLIMATOLOGICAL NORMALS...AND WITH REMNANT WEAKNESS IN
THE FLOW ALOFT TO THE SW...ANY ADVECTION OF A WARMER EML WILL BE
QUITE LIMITED. H8 TEMPS LOOK TO REMAIN VERY NEAR +20C...YIELDING
MIXED DAYTIME HIGHS IN THE LOWER 90S. WITH ONLY A WEAK CAPPING
INVERSION FORECAST...CANNOT RULE OUT AN ISOLATED AFTERNOON
THUNDERSTORM...HOWEVER OVERALL COVERAGE AND CONFIDENCE PRECLUDES ANY
PRECIP MENTION IN THIS FORECAST CYCLE.
21
&&
.AVIATION...
FOR THE 18Z TAFS...VFR CONDITIONS WILL LIKELY PREVAIL THROUGH AT
LEAST THE FIRST 18 HOURS OF THE TAF CYCLE. FRONTAL BOUNDARY
CURRENTLY STRETCHING BETWEEN KSTJ AND KMCI WILL CONTINUE TO SLOWLY
SINK SOUTHWARD THIS AFTERNOON. WHILE POINT SOUNDINGS STILL INDICATE
A SLIGHT CAP ACROSS THE AREA...MAY BE A FEW HOUR STRETCH AFTER 21Z
WHERE A FEW SCATTERED SHOWERS OR THUNDERSTORMS COULD FORM ALONG
SEVERAL OUTFLOW BOUNDARIES IN THE AREA AND FURTHER NORTH ALONG
WEAKENING COMPLEX ENTERING NW MO. CONFIDENCE RATHER LOW IN THIS
SITUATION OCCURRING...SO CONTINUED WITH ONLY A PREVAILING CB IN THE
TAF IN THE KANSAS CITY TERMINALS. OTHERWISE...MODELS IN SLIGHT
DISAGREEMENT IN HOW FAR SOUTH THE FRONT DROPS LATER TONIGHT.
DEPENDING ON HOW MUCH LOW-LVL MOISTURE CAN POOL AND AFOREMENTIONED
FRONTAL LOCATION...COULD SEE SOME LOCALIZED MVFR HZ OR BR FORM AT
THE TERMINAL SITES NEAR DAYBREAK. MID-LVL DECK SHOULD PREVAIL
THOUGH THE MORNING HOURS OF FRIDAY.
DUX
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM THURSDAY FOR MOZ028-MOZ029-
MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
MOZ053-MOZ054.
HEAT ADVISORY UNTIL 7 PM FRIDAY FOR MOZ028-MOZ029-MOZ037-MOZ038-
MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM THURSDAY FOR KSZ057-KSZ060-
KSZ103-KSZ104-KSZ105.
HEAT ADVISORY UNTIL 7 PM FRIDAY FOR KSZ057-KSZ060-KSZ103-KSZ104-
KSZ105.Hazardous weather outlook, Aug 16, 5:59 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 559 PM CDT THU AUG 16 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-171100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 559 PM CDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT ISOLATED SEVERE STORMS WILL BE POSSIBLE ACROSS CENTRAL MISSOURI THIS EVENING. A WEAK COLD FRONT WILL PUSH SOUTHWARD ACROSS CENTRAL MISSOURI...WITH A STATIONARY FRONT REMAINING SITUATED ACROSS WESTERN MISSOURI AND EASTERN KANSAS. WARM AIR IN THE UPPER ATMOSPHERE WILL LIMIT THUNDERSTORM DEVELOPMENT ACROSS WESTERN MISSOURI AND EASTERN KANSAS...HOWEVER A WEAKER CAPPING INVERSION ACROSS CENTRAL MISSOURI COUPLED WITH SIGNIFICANT ATMOSPHERIC INSTABILITY WILL LEAD TO ISOLATED THUNDERSTORMS. THUNDERSTORM ACTIVITY IS EXPECTED TO DIMINISH BY MID-EVENING DUE TO THE LOSS OF HEATING. OTHERWISE...HOT AND HUMID CONDITIONS WILL CONTINUE FOR PORTIONS OF THE OUTLOOK AREA INTO THE EARLY EVENING HOURS. HEAT INDICES WILL DECREASE INTO THE 95 TO 100 DEGREE RANGE BY EARLY EVENING...AND INTO THE MIDDLE 70S BY THE PRE-DAWN HOURS. TO ACCOUNT FOR HEAT INDICES ABOVE 100 THROUGH EARLY EVENING...AN EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT UNTIL 7 PM THIS EVENING. AFTER 7 PM...A HEAT ADVISORY WILL BE IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SLIGHTLY COOLER TEMPERATURES ARE EXPECTED ON FRIDAY IN THE WAKE OF THE PASSAGE OF A WEAK COLD FRONT...WITH THE COOLING TREND EXPECTED TO CONTINUE INTO THE UPCOMING WEEKEND. TEMPERATURES ONLY WILL BE A FEW DEGREES COOLER ON FRIDAY...AND WITH HUMIDITY VALUES REMAINING ELEVATED... HEAT INDICES WILL RISE INTO THE LOW 100S DURING THE AFTERNOON HOURS. AS A RESULT...A HEAT ADVISORY WILL CONTINUE THROUGH 7 PM FRIDAY. THE PROLONGED PERIOD OF HOT AND HUMID CONDITIONS IS EXPECTED TO COME TO AND END OVER THE WEEKEND...A COOLER AIRMASS OVERSPREADS THE REGION. IN ADDITION TO SLIGHTLY COOLER TEMPERATURES...THE REMNANTS OF TROPICAL STORM ERIN MAY TRACK INTO EASTERN KANSAS AND WESTERN MISSOURI LATE SATURDAY AND SUNDAY. IF THIS OCCURS...THERE WILL BE A RISK OF SHOWERS AND ISOLATED THUNDERSTORMS DURING THE LATTER PART OF THE WEEKEND INTO MONDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER ISOLATED HEAVY RAINFALL COULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS CENTRAL MISSOURI THROUGH 9 OR 10 PM THURSDAY. 24
In the hours before
Local storm report, Aug 16, 3:46 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL MALTA BEND 39.19N 93.36W
08/16/2007 E0.75 INCH SALINE MO PUBLIC
PUBLIC REPORT OF DIME SIZE HAIL, HIGH WINDS, HEAVY RAIN
AND FREQUENT LIGHTNING.
&&
MDUXSpecial weather statement, Aug 16, 4:05 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 405 PM CDT THU AUG 16 2007 MOZ039-040-046-162130- COOPER-HOWARD-SALINE- 405 PM CDT THU AUG 16 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN COOPER...SOUTHEASTERN SALINE AND SOUTHWESTERN HOWARD COUNTIES UNTIL 430 PM CDT... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MARSHALL...MOVING SOUTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... PILOT GROVE BY 430 PM CDT. THE TOWNS OF NELSON...BLACKWATER AND LAMINE ARE ALSO IN THE PATH OF THIS STORM. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. 21
Local storm report, Aug 16, 4:06 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
406 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 1 S MARSHALL 39.10N 93.20W
08/16/2007 M54 MPH SALINE MO AWOS
&&
BOOKBINDERSpecial weather statement, Aug 16, 4:52 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 452 PM CDT THU AUG 16 2007 MOZ054-162215- HENRY- 452 PM CDT THU AUG 16 2007 ...SIGNIFICANT WEATHER ALERT FOR HENRY COUNTY UNTIL 515 PM CDT... AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF DEEPWATER...OR 7 MILES SOUTHWEST OF CLINTON...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL BE NEAR... CLINTON BY 515 PM CDT. THE TOWN OF LA DUE IS ALSO IN THE PATH OF THIS STORM. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. 21
Special weather statement, Aug 16, 5:39 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 539 PM CDT THU AUG 16 2007 MOZ030-162315- RAY- 539 PM CDT THU AUG 16 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN RAY COUNTY UNTIL 615 PM CDT... AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAWSON...MOVING EAST AT 5 MPH. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN RAY COUNTY...INCLUDING THE TOWNS OF ELMIRA...LAWSON AND KNOXVILLE. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. 21
Local storm report, Aug 16, 6:11 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
611 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM DOWNBURST CLINTON 38.37N 93.77W
08/16/2007 HENRY MO EMERGENCY MNGR
ESTIMATED 70 TO 80 MPH DOWNBURST WINDS PRODUCED DAMAGE IN
CLINTON. TREES AND POWERLINES DOWN. AIR CONDITIONING UNIT
BLOWN OFF ROOF AT WAL-MART ON SOUTHEAST PART OF TOWN.
&&
BOOKBINDERNearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.